# SDR AALA20120925015

- Difficulty date: September 25, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 986.5, LEFT BUTTLINE 4 CORRODED.  REPAIRED FLOORBEAM PER SRM 53-00-51-2R.
